# SDR IXXA05RNG042S

- Difficulty date: July 19, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 67,024 hours, 17,385 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 67,024 hours, 17,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND CORROSION OVER EXISTING REPAIR ON WING ON INNER OUTBOARD EXTENDED L/E SLAT STA XFS 207-XILD42.  CORROSION ON RT WING LEADING EDGE UPPER SKIN WAS REMOVED AND REPAIR "DOUBLER' WAS INSTALLED IAW EWO ATI 57-034 AND SRM 57-2-1 FIG 44.
